# SDR AALA20140113004

- Difficulty date: January 11, 2014
- Submitted: January 14, 2014
- Operation: Air carrier
- Aircraft: N642AA
- Make and model: Boeing 757223
- Aircraft serial: 24600
- Aircraft time: 70,525 hours, 24,975 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part serial: 603
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NR 2 DOOR UPPER HINGE CUT OUT IS CRACKED.  INSTALLED DOUBLER REPAIR IAW SRM 52-10-02-2R-1 & EA COMP 52-033189.
